# SDR SWAA2021091598292

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Bs 314-338 Lbl63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR CENTER SCUFF PLATE INBOARD SUPPORT AT B.S. 314-338; L.B.L. 63; W.L. 208.1. ; / [01] REMOVED CORROSION ON FWD ENTRY DOOR CENTER SCUFF PLATE INBOARD SUPPORT BS 314-338 LBL 63; WL 208.1 IAW SRM 51-10-02-0G-0; BLENDED AREA IS L=18'; W=.700'; MAX DEPTH .012'; ORIGINAL THICKNESS .080'. OUT OF LIMITS PER SRM 53-10-15-0I-1 AND SRM 53-10-15-1A-1. TOOLING USED: ID ATS2318 CALIBRATION DATE 05/2021; S/N B19006095 AND ID ATS1225; S/N UNKNOWN; CAL DATE 07/2021; [02] VERIFIED OUT OF LIMITS PER SRM 53-10-15-0I-1 AND SRM 53-10-15-1A-1; [03] REMOVED SUPPORT ANGLE PER SRM 51-40-02; [04] LOCATED AND DRILLED SUPPORT ANGLE P/N 141A8112-20 IAW SRM 51-40-05 DWG# 141A8110; [05] LOCATED AND DRILLED SUPPORT ANGLE P/N 141A8112-20 IAW SRM 51-40-05 DWG# 141A8110 OK TO INSTALL; [06] VERIFIED LOCATE AND DRILL UP OF NEW ANGLE; OK TO INSTALL.; [07] INSTALLED ON FORWARD ENTRY DOOR CENTER SCUFF PLATE I/B SUPPORT BTW BS 314-338; LBL 63; WL 208.1 IAW SRM SRM 51-40-02; DWG# 141A8110. ALL REQUIRE MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [08] VERIFIED THE INSTALLATION OF HE I/B SCUFF PLATE SUPPORT ANGLE TO THE L1 MOP SILL PER SRM 51-40-02 AND DWG# 141A8110; [09] WORKSCOPE COMPLETE
